# SDR RAIA2018111050004

- Difficulty date: November 5, 2018
- Submitted: November 10, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 34-35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL HAVE CORROSION ON UPPER SURFACE BETWEEN FRAME 34 & 35....REMOVED AND REPLACED R/H FLOOR SEAL AT FRAME 34 & 35.
